Volume 22 Number 1 February 1993
NZ J. Mathematics Vol. 22 (1993) Here is the table of contents of part 1 of Volume 22 of the New Zealand Journal of Mathematics:
Thomas Bagby and Norman Levenberg
Bernstein theorems pp. 1-20.
On the sets of Bergman kernels that decompose L_a^1(D) pp. 21-27.
Friend or foe? The pressures for change pp. 28-42.
Sharief Deshmukh and M.A. Al-Gwaiz
Totally umbilical submanifolds of a Sasakian manifold pp. 43-47.
Nicholas F. Dudley-Ward
On a decomposition theorem for continuous functions of Hayman and Lyons pp. 49-59.
Simplifying Seifert surfaces pp. 61-62.
T.R. Hamlett and David Rose
A note characterizing countable compactness with respect to an ideal pp. 63-66.
Two open problems in graph theory pp. 67-78.
Some integrability theorems for Dirichlet series pp. 79-82.
A short proof of the Wedderburn-Artin theorem pp. 83-86.
Exponentiality in concrete categories pp. 87-90.
On generalized axisymmetric potentials of slow growth pp. 91-100.
An existence, uniqueness and analyticity theorem for a class of functional differential equations pp. 101-107.